# SDR SWAA2022022570255

- Difficulty date: November 17, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 500A TO STA 500D / REMOVED AND REPLACED FORWARD CARGO R/H TRANSITION ANGLE FROM STA 500A TO STA 500D PER SRM 51-40-02
